MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CONSTELLATION Vision System; Unit, phacofragmentation
Catalog Number 8065753041
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was provided in sections d9, h3, h.6 and h.11.A non-conformance-based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing batch record (mbr) review was performed prior to product release to ensure that the product was manufactured in compliance with the medical device file.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.Service history was reviewed for the system.A service record relevant to the reported complaint was found.Service record (sr) was opened to address the reported event.A company representative performed an on-site assessment and was unable to confirm or replicate the reported event.The representative noticed that the power cord pins was loose.As a preventative measure, the representative replaced the molded power cord, then found the system to perform as intended.A company representative performed an on-site assessment and was unable to confirm or replicate the reported event.The representative noticed that the power cord pins were loose.As a preventative measure, the representative replaced the molded power cord, then found the system to perform as intended.The system was found to have no problem; therefore, the root cause of the reported event is inconclusive.Through investigation of this complaint, it has been determined that the product had no problem.Therefore, no corrective actions will be pursued at this time.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50158482
Report Number2028159-2026-01237
Device Sequence Number10708704
Product Code HQC
UDI-Device Identifier00380657530410
UDI-Public(01)00380657530410(17)340915(11)240917(10)172A7A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753041
Device Lot Number172A7A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown